Optimal Control of Infinite Dimensional Bilinear Systems: Application to the Heat and Wave Equations

Abstract : In this paper we consider second order optimality conditions for a bilinear optimal control problem governed by a strongly continuous semigroup operator, the control entering linearly in the cost function. We derive first and second order optimality conditions, taking advantage of the Goh transform. We then apply the results to the heat and wave equations.
Document type :
Journal articles
Complete list of metadatas

Cited literature [27 references]  Display  Hide  Download

https://hal.inria.fr/hal-01273496
Contributor : J. Frederic Bonnans <>
Submitted on : Monday, September 5, 2016 - 3:07:48 PM
Last modification on : Wednesday, March 27, 2019 - 4:08:31 PM
Long-term archiving on : Tuesday, December 6, 2016 - 1:43:28 PM

File

ABK-partone-HAL-v2.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-01273496, version 2

Citation

Maria Soledad Aronna, Joseph Fréderic Bonnans, Axel Kröner. Optimal Control of Infinite Dimensional Bilinear Systems: Application to the Heat and Wave Equations. Mathematical Programming B, Springer, 2018, 168 (1-2), pp.717-757. ⟨hal-01273496v2⟩

Share

Metrics

Record views

1257

Files downloads

593